# SDR ABXA000356

- Difficulty date: June 30, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 50,728 hours, 40,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 995773925
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STATION 945 BELOW LONGERON 14 LEFT.  REPAIRED SHEAR TIE IAW DC9 SRM.
